# SDR SWIA201437299

- Difficulty date: April 29, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 32,135 hours, 26,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS ABOVE SERVICE DOOR AND NEXT TO BOTH OVERWING EMERGENCY DOORS HAVE BULBS BURNED OUT.  R & R EMERGENCY EXIT SIGN ABOVE SERVICE DOOR.  REPLACED THE BULBS IN THE EMERGENCY EXIT SIGNS IAW AMM.
